# SDR FDEA202009112234

- Difficulty date: September 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,016 hours, 26,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 377 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STABILIZER STRAP AT BSTA 377.7 LBL 24.75 IS DAMAGED.  REPAIRED FLOOR BEAM STABILIZER STRAP AT BSTA 377.7 LBL 24.75, IAW SRM 53-00-51-2R REPAIR 12.
